alphas-2019: Workshop on precision measurements of the QCD coupling constant

Europe/Zurich
ECT* Trento

ECT* Trento

Strada delle Tabarelle, 286 38123 Villazzano TRENTO (TN)
David d'Enterria (CERN), Stefan Kluth (Max-Planck-Institut fuer Physik (Werner-Heisenberg-Institut) (D)
Description

The "alphas-2019: Workshop on precision measurements of the strong coupling constant" conference, to be held at ECT* (Trento), aims at exploring in depth the current status and upcoming prospects in the determination of the QCD coupling constant $\alpha_S(m_Z)$ from the key observables where high-precision experimental measurements and theoretical calculations are (or will be) available: (i) lattice QCD, (ii) hadronic decays of tau leptons, (iii) deep-inelastic electron-proton scattering and global parton density analyses, (iv) QCD corrections to electroweak precision observables, and analysis of (v) hadronic final states in high energy particle collisions ($e^+e^-$, ep, and pp).

 

Registration
alphas-2019 registration
Participants
  • Alexander Nesterenko
  • Andre Hoang
  • Andres Põldaru
  • Andrii Verbytskyi
  • Bipasha Chakraborty
  • Bogdan Malaescu
  • Daniel Britzger
  • David d'Enterria
  • Felix Ringer
  • Fernando BARREIRO
  • Gabor Somogyi
  • Giulia Zanderighi
  • Hiromasa Takaura
  • Joao Pires
  • Joey Huston
  • Johann Kuehn
  • Klaus Rabbertz
  • Maarten Golterman
  • Mattia Dalla Brida
  • Mikhail Barabanov
  • Nora Brambilla
  • Peter Petreczky
  • Rainer Sommer
  • Ramon Miravitllas Mas
  • Redamy Perez-Ramos
  • santi peris
  • Sergey Alekhin
  • Siegfried Bethke
  • Stanley Brodsky
  • Stefan Kluth
  • Stefan Sint
  • Stefano Camarda
    • 09:00 10:30
      Arrival of the participants 1h 30m
    • 10:30 11:00
      Coffee break 30m
    • 11:00 12:30
      Arrival of the participants 1h 30m
    • 12:30 14:00
      Lunch 1h 30m
    • 14:00 14:15
      ECT* welcome 15m
    • 14:15 15:15
      Overview and Introduction
      • 14:15
        Presentation / Goals of the workshop 15m
        Speakers: David d'Enterria (CERN), Stefan Kluth (Max-Planck-Institut fuer Physik (Werner-Heisenberg-Institut) (D)
      • 14:30
        World Summary of alpha_s before 2019 30m
        Speaker: Siegfried Bethke (Max-Planck-Institut fuer Physik (Werner-Heisenberg-Institut) (D)
      • 15:00
        (alpha_s pre-2019 discussion) 15m
    • 15:15 15:45
      Coffee break 30m
    • 15:45 17:15
      alpha_s: Lattice QCD
      • 15:45
        alpha_s from the lattice: FLAG 2019 average 30m
        Speaker: Rainer Paul Sommer (DESY)
      • 16:15
        Strong coupling constant from the moments of quarkonium correlators 30m
        Speaker: Peter Petreczky (BNL)
      • 16:45
        alpha_s from lattice ALPHA collaboration 30m
        Speaker: Stefan Sint (Trinity College Dublin (IE))
    • 08:55 10:30
      alpha_S from electroweak observables
      • 09:30
        The QCD coupling at all scales and the elimination of renormalization scale uncertainties (Remote) 30m
        Speaker: Stanley J. Brodsky (SLAC National Accelerator Laboratory, Stanford University)
      • 10:00
        The five-loop beta function of QCD 30m
        Speaker: Johann Kuehn (KIT, Karlsruhe, Germany)
    • 10:30 11:00
      Coffee break 30m
    • 11:00 12:30
      alpha_s: Lattice QCD
      • 11:00
        alpha_s from the QCD static energy 30m
        Speaker: Nora brambilla
      • 11:30
        alpha_S from ALPHA 30m
        Speaker: Mattia Dalla Brida (DESY - Zeuthen)
      • 12:00
        alpha_s determination from static QCD potential with renormalon subtraction 30m
        Speaker: Hiromasa Takaura (Kyushu University)
    • 12:30 14:00
      Lunch break 1h 30m
    • 14:00 15:00
      alpha_s from DIS & PDFs
      • 14:00
        alpha_S, ABM PDFs, and heavy-quark masses 30m
        Speaker: Dr Sergey Alekhin (Hamburg University)
      • 14:30
        alpha_S from H1 jets 30m
        Speaker: Daniel Britzger (Max-Planck-Institut für Physik München)
    • 15:00 15:30
      Coffee break 30m
    • 15:30 17:30
      alpha_s from DIS & PDFs
      • 15:30
        alpha_s from pdfs 30m
        Speaker: Joey Huston (Michigan State University (US))
      • 16:00
        (Discussion on alpha_s extractions from PDFs) 30m
    • 09:00 10:30
      alpha_S from e+e- hadronic and tau pair final states
      • 09:30
        Old and new observables for alpha_S from e+e- to hadrons 30m
        Speaker: Gabor Somogyi (University of Debrecen (HU))
      • 10:00
        alpha_S from 2-jet rate in e+e- 30m
        Speaker: Andrii Verbytskyi (Max-Planck-Institut fur Physik (DE))
    • 10:30 11:00
      Coffee break 30m
    • 11:00 12:30
      alpha_S from e+e- hadronic and tau pair final states
      • 11:00
        The strong coupling from e+e- to hadrons 45m
        Speaker: Maarten Golterman (San Francisco State University)
      • 11:45
        The strong coupling constant from soft parton-to-hadron fragmentation functions 45m
        Speaker: Redamy PEREZ Ramos (IPSA, Ivry-sur-Seine)
    • 12:30 14:00
      Lunch 1h 30m
    • 14:00 15:00
      alpha_s at hadron colliders
      • 14:00
        alpha_s from jets in pp collisions 30m
        Speaker: Dr Joao Ramalho Pires (CFTP, Instituto Superior Tecnico, Universidade de Lisboa)
      • 14:30
        alpha_S Jet substructure and a possible determination of the QCD coupling 30m
        Speaker: Felix Ringer (Lawrence Berkeley National Laboratory)
    • 15:00 15:30
      Coffee break 30m
    • 15:30 17:00
      alpha_s at hadron colliders
    • 09:00 10:30
      alpha_s at hadron colliders
      • 09:30
        alpha_s from inclusive W and Z cross sections at the LHC 30m
        Speakers: Andres Poldaru (National Institute of Chemical Physics and Biophysics (EE)), David d'Enterria (CERN)
      • 10:00
        Determination of alphas(mZ) from the Z-boson transverse momentum distribution 30m
        Speaker: Stefano Camarda (CERN)
    • 10:30 11:00
      Coffee break 30m
    • 11:00 12:30
      alpha_s from tau decays
      • 11:00
        alpha_s from hadronic tau decay 30m
        Speaker: santiago peris (Univ. Autonoma de Barcelona)
      • 11:30
        QCD coupling: scheme variations and tau decays 30m
        Speakers: Ramon Miravitllas (UAB, IFAE), Ramon Miravitllas Mas
      • 12:00
        (Discussion on alpha_s extractions from tau decays) 30m
    • 12:30 14:00
      Lunch 1h 30m
    • 14:00 14:30
      alpha_s from hadronic W decays 30m
      Speaker: David d'Enterria (CERN)
    • 14:30 15:30
      Agora - discussion and preparation of proceedings contributions 1h
    • 15:30 16:00
      Coffee break 30m
    • 16:00 17:00
      Agora - discussion and preparation of proceedings contributions 1h
    • 09:30 10:30
      Discussion on PDG averaging 1h
      Speakers: Giulia Zanderighi, Joey Huston (Michigan State University (US))
    • 10:30 11:00
      Coffee break 30m
    • 11:00 12:00
      Discussion on alpha_s averaging. Workshop summary 1h
    • 12:30 14:00
      Lunch 1h 30m
    • 14:00 16:00
      Departure of the participants 2h
Your browser is out of date!

If you are using Internet Explorer, please use Firefox, Chrome or Edge instead.

Otherwise, please update your browser to the latest version to use Indico without problems.

×